# SDR SIMA201010601

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 17,655 hours, 13,297 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3880 ON APPROACH THE CREW REPORTED, RECEIVED SLAT FAIL CAUTION MESSAGE ON EICAS.  THE CREW FOLLOWED THE PROCEDURE IN ACCORDANCE WITH CRJ 700 AIRCRAFT OPERATING MANUAL VOL 1.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED FAULT ISOLATION MANUAL TASK 27-81-00-810-802-A01 AND PERFORMED OPERATIONAL TEST OF FLAPS/SLATS IAW AMM 27-50-00.  NO PARTS WERE REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
